On semi-open sets and Feebly open sets in generalized topological spaces

Keywords: Generalized topological spaces, Semi-open sets, Feeblyopen set, Semi-continuous mappings, Feebly-continuous mappings, Separation axioms

Abstract

In this paper, we introduce the notion of semi-open sets and feebly open sets in generalized topological spaces. Several properties of these notions are discussed. Also this paper considers (semi and feebly)-separation axioms for generalized topological spaces. We further investigate (semi-continuous, feebly-continuous, almost open)-functions in generalized topological spaces.

Author Biographies

B. K. Tyagi, University of Delhi.
Atmaram Sanatan Dharma College, Department of Mathematics.
Harsh V. S. Chauhan, University of Delhi.
Department of Mathematics.

References

D. Cameron, “Properties of S-closed spaces”, Proceedings of the American mathematical society, vol. 72, no. 3, pp. 581–586, Mar. 1978, doi: 10.1090/S0002-9939-1978-0514999-4.

Á. Császár, “Generalized open sets”, Acta mathematica hungarica, vol. 75, no. 1-2, pp. 65–87, 1997, doi: 10.1023/A:1006582718102.

Á. Császár, “Generalized topology, generized continuity”, Acta mathematica hungarica, vol. 96, no. 4, pp. 351–357, 2002, doi: 10.1023/A:1019713018007.

Á. Császár, “γ-connected sets”, Acta mathematica hungarica, vol. 101, no. 4, pp. 273–279, 2003, doi: 10.1023/B:AMHU.0000004939.57085.9e.

Á. Császár, “Product of generalized topologies”, Acta mathematica hungarica, vol. 123, no. 1-2, pp. 127-132, 2009, doi: 10.1007/s10474-008-8074-x.

Á. Császár, “Generalized open sets in generalized topologies”, Acta mathematica hungarica, vol. 106, no. 1-2, pp. 53-66, 2009, doi: 10.1007/s10474-005-0005-5.

S. Greenwood, and I. L. Reilly, “On feebly closed mappings”, Indian journal of pure and applied mathematics, vol. 17, no. 9, pp. 1101-1105, 1986. [On line]. Available: https://bit.ly/35oH4kW

T. Hamlett, “A correction to the paper ‘Semi-open sets and semicontinuity in topological spaces’ by Norman Levine”, Proceedings of the American mathematical society, vol. 49, no. 2, pp. 458–460, Jun. 1975, doi: 10.2307/2040665.

D. Janković and I. Reilly, “On semi separation”, Indian journal of pure and applied mathematics, vol. 16, no. 9, pp. 957-964, 1985. [On line]. Available: https://bit.ly/2Eh6Yeq

N. Levine, “Semi-open sets and semi-continuity in topological spaces”, The American mathematical monthly, vol. 70, no. 1, pp. 36-41, Jan. 1963, doi: 10.2307/2312781.

S. Maheshwari, and U. Tapi, “On α-irresolute mappings”, Analele universităţii din Timişoara. Seria matematică-informatică, vol. 16, pp. 173—177, 1978.

W. Min, “Remarks on separation axioms on generalized topological space”, Chungcheong mathematical society, vol. 23, no. 2, pp. 293-298, June 2010. [On line]. Available: https://bit.ly/2YMKlIx

W. Min, “Remark on (δ − δ0)-continuity in generalized topological spaces”, Acta mathematica hungarica, vol. 129, no. 4, pp. 350-356, 2010, doi: 10.1007/s10474-010-0036-4.

T. Noiri, “Semi-continuity and weak-continuity”, Czechoslovak mathematical journal, vol. 31, no. 2, pp. 314-321, 1981. [On line]. Available: https://bit.ly/2Pm7Gxl

B. Tyagi, H. Chauhan, and R. Choudhary, “On γ -connected sets”, International journal of computer applications, vol. 113, no. 16, pp. 1–3, Mar. 2015, doi: 10.5120/19907-2011.

B. Tyagi and H. Chauhan, “A remark on extremally μ-disconnected generalized topological spaces”, Mathematics for application, vol. 5, no. 1, pp. 83–90, Jul. 2016, doi: 10.13164/ma.2016.06.

B. Tyagi and H. Chauhan, “On generalized closed sets in generalized topological spaces,” Cubo (Temuco), vol. 18, no. 1, pp. 27–45, 2016, doi: 10.4067/S0719-06462016000100003.

B. Tyagi, H. Chauhan, “On some separation axioms in generalized topological spaces”, Questions and answers in general topology, vol. 36, no. 1, pp. 9-29, 2018.

B. Tyagi and R. Choudhary, “On product of connected and locally connected generalized topological spaces”, Communicated.

B. Tyagi, H. Chauhan, “cμ-cμ-connectedness and V -θ-connectedness in generalized topological spaces”, Analele Universitatii din Oradea. Fascicola Matematica, vol. 25, no. 2, pp. 99-106, 2018.

Published
2019-12-15
How to Cite
[1]
B. K. Tyagi and H. V. S. Chauhan, “On semi-open sets and Feebly open sets in generalized topological spaces”, Proyecciones (Antofagasta, On line), vol. 38, no. 5, pp. 875-896, Dec. 2019.
Section
Artículos